# SDR UPS99231094

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 652165113
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE AD V LEFT SUPPORT ASSY I/B FLAP TRACK FWD CORRODED.  LEFT I/B FLAP TRACK FWD SUPPORT ASSY REPLACED IAW MM 27-51-31.
